Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 71, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Oct 18, 2010, 4:05 PM EDT. It took effect at Oct 19, 2010, 2:00 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 18, 2010, 4:05 PM EDT (20:05 UTC)
- In effect from
- Oct 19, 2010, 2:00 PM EDT
- Expired
- Oct 19, 2010, 7:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
301 WWUS84 KMOB 182005 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 305 PM CDT MON OCT 18 2010 ...A RED FLAG WARNING IS IN EFFECT UNTIL 6 PM TODAY FOR THE WESTERN FLORIDA PANHANDLE FOR A MARGINAL DURATION OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING IS IN EFFECT TUESDAY AFTERNOON FOR THE INTERIOR PORTIONS OF SANTA ROSA AND OKALOOSA COUNTIES IN THE WESTERN FLORIDA PANHANDLE FOR A MARGINAL DURATION OF LOW RELATIVE HUMIDITY... .DISCUSSION...MOISTURE LEVELS WILL GRADUALLY INCREASE THROUGH MID WEEK AS HIGH PRESSURE OVER THE EXTREME SOUTHEAST STATES MOVES INTO THE WESTERN ATLANTIC. ALTHOUGH DAYTIME TEMPERATURES WILL CONTINUE TO BE SEVERAL DEGREES ABOVE SEASONABLE LEVELS...THE HIGHER MOISTURE LEVELS WILL LIMIT THE DURATION OF RELATIVE HUMIDITIES BELOW CRITICAL LEVELS. A RED FLAG WARNING HAS BEEN ISSUED FOR A PORTION OF THE INTERIOR COUNTIES IN THE NORTHWEST FLORIDA PANHANDLE FOR A MARGINAL DURATION OF RELATIVE HUMIDITIES BELOW 35 PERCENT. AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL LEVELS ON WEDNESDAY. FLZ001-182300- /O.CAN.KMOB.FW.A.0065.101019T1800Z-101019T2300Z/ /O.CON.KMOB.FW.W.0070.000000T0000Z-101018T2300Z/ INLAND ESCAMBIA- 305 PM CDT MON OCT 18 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FIRE WEATHER WATCH. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A DRY AIRMASS WILL PERSIST ACROSS THE REGION TODAY THEN MOISTURE LEVELS WILL INCREASE THROUGH MID WEEK. RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO AROUND 30 PERCENT THIS AFTERNOON THEN BRIEFLY DROP BELOW CRITICAL LEVELS ON TUESDAY BUT NOT SATISFY DURATION REQUIREMENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS... REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. && $$ FLZ003-005-191215- /O.UPG.KMOB.FW.A.0065.101019T1800Z-101019T2300Z/ /O.NEW.KMOB.FW.W.0071.101019T1800Z-101019T2300Z/ /O.CON.KMOB.FW.W.0070.000000T0000Z-101018T2300Z/ INLAND SANTA ROSA-INLAND OKALOOSA- 305 PM CDT MON OCT 18 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM CDT TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A DRY AIRMASS WILL PERSIST ACROSS THE REGION TODAY THEN MOISTURE LEVELS WILL INCREASE THROUGH MID WEEK. RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO AROUND 30 PERCENT THIS AFTERNOON THEN DROP BELOW CRITICAL LEVELS AGAIN ON TUESDAY FOR SLIGHTLY LONGER THAN FOUR HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS... REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. && $$ FLZ002-004-006-182300- /O.CON.KMOB.FW.W.0070.000000T0000Z-101018T2300Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- 305 PM CDT MON OCT 18 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A DRY AIRMASS WILL PERSIST ACROSS THE REGION TODAY. LOWEST HUMIDITY VALUES ARE EXPECTED TO DROP TO AROUND 30 PERCENT THIS AFTERNOON...SLIGHTLY HIGHER ALONG THE IMMEDIATE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS... REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. && $$
3 follow-up statements
927 WWUS84 KMOB 182016 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 316 PM CDT MON OCT 18 2010 ...THE RED FLAG WARNING HAS BEEN CANCELLED TODAY FOR THE COASTAL PORTION OF THE NORTHWEST FLORIDA PANHANDLE... ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM TODAY FOR THE INTERIOR PORTION OF THE WESTERN FLORIDA PANHANDLE FOR A MARGINAL DURATION OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING IS IN EFFECT TUESDAY AFTERNOON FOR THE INTERIOR PORTIONS OF SANTA ROSA AND OKALOOSA COUNTIES IN THE WESTERN FLORIDA PANHANDLE FOR A MARGINAL DURATION OF LOW RELATIVE HUMIDITY... .DISCUSSION...MOISTURE LEVELS WILL GRADUALLY INCREASE THROUGH MID WEEK AS HIGH PRESSURE OVER THE EXTREME SOUTHEAST STATES MOVES INTO THE WESTERN ATLANTIC. ALTHOUGH DAYTIME TEMPERATURES WILL CONTINUE TO BE SEVERAL DEGREES ABOVE SEASONABLE LEVELS...THE HIGHER MOISTURE LEVELS WILL LIMIT THE DURATION OF RELATIVE HUMIDITIES BELOW CRITICAL LEVELS. A RED FLAG WARNING HAS BEEN ISSUED FOR A PORTION OF THE INTERIOR COUNTIES IN THE NORTHWEST FLORIDA PANHANDLE FOR A MARGINAL DURATION OF RELATIVE HUMIDITIES BELOW 35 PERCENT. AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL LEVELS ON WEDNESDAY. FLZ002-004-006-182130- /O.CAN.KMOB.FW.W.0070.000000T0000Z-101018T2300Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- 316 PM CDT MON OCT 18 2010 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE RED FLAG WARNING. SUFFICIENT GULF MOISTURE HAS FLOWED INTO THE AREA TO PREVENT RELATIVE HUMIDITIES FROM DROPPING BELOW CRITICAL LEVELS FOR A SUFFICIENT DURATION...THUS THE RED FLAG WARNING HAS BEEN CANCELLED. $$ FLZ003-005-191230- /O.CON.KMOB.FW.W.0070.000000T0000Z-101018T2300Z/ /O.CON.KMOB.FW.W.0071.101019T1800Z-101019T2300Z/ INLAND SANTA ROSA-INLAND OKALOOSA- 316 PM CDT MON OCT 18 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM CDT TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM CDT TUESDAY. A DRY AIRMASS WILL PERSIST ACROSS THE REGION TODAY THEN MOISTURE LEVELS WILL INCREASE THROUGH MID WEEK. RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO AROUND 30 PERCENT THIS AFTERNOON THEN DROP BELOW CRITICAL LEVELS AGAIN ON TUESDAY FOR SLIGHTLY LONGER THAN FOUR HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS... REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. && $$ FLZ001-182300- /O.CON.KMOB.FW.W.0070.000000T0000Z-101018T2300Z/ INLAND ESCAMBIA- 316 PM CDT MON OCT 18 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A DRY AIRMASS WILL PERSIST ACROSS THE REGION TODAY THEN MOISTURE LEVELS WILL INCREASE THROUGH MID WEEK. RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO AROUND 30 PERCENT THIS AFTERNOON THEN BRIEFLY DROP BELOW CRITICAL LEVELS ON TUESDAY BUT NOT SATISFY DURATION REQUIREMENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS... REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. && $$
485 WWUS84 KMOB 191105 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 604 AM CDT TUE OCT 19 2010 ...A RED FLAG WARNING IS IN EFFECT UNTIL 6 PM TODAY FOR THE INTERIOR PORTION OF THE WESTERN FLORIDA PANHANDLE DUE TO MARGINAL DURATION OF LOW RELATIVE HUMIDITY... .DISCUSSION...DRIER THAN NORMAL CONDITIONS AREA EXPECTED ACROSS THE CENTRAL GULF REGION TODAY GIVING WAY TO RED FLAG CONDITIONS ACROSS INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE THIS AFTERNOON. SLIGHTLY HIGHER HUMIDITY VALUES ARE EXPECTED ON WEDNESDAY IN ADVANCE OF AN APPROACHING COLD FRONT FROM THE NORTH. A ISOLATED SHOWER WILL ALSO BE POSSIBLE. MORE DRY WEATHER IS EXPECTED BOTH THURSDAY AND FRIDAY AS HIGH PRESSURE BUILDS OVER THE CENTRAL GULF COAST REGION IN THE WAKE OF THE FRONT. FLZ001-192300- /O.EXA.KMOB.FW.W.0071.101019T1800Z-101019T2300Z/ INLAND ESCAMBIA- 604 AM CDT TUE OCT 19 2010 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING. AFTERNOON RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW CRITICAL LEVELS TODAY FOR 4 CONSECUTIVE HOURS OR MORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS... REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. && $$ FLZ003-005-192300- /O.CON.KMOB.FW.W.0071.101019T1800Z-101019T2300Z/ INLAND SANTA ROSA-INLAND OKALOOSA- 604 AM CDT TUE OCT 19 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING. AFTERNOON RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW CRITICAL LEVELS TODAY FOR 4 CONSECUTIVE HOURS OR MORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS... REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. && $$
008 WWUS84 KMOB 191940 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 240 PM CDT TUE OCT 19 2010 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR THE INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE FOR A MARGINALLY LONG DURATION OF RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY... .DISCUSSION...A WEAK COLD FRONT APPROACHING FROM THE NORTH WILL MOVE THROUGH THE AREA ON WEDNESDAY AND USHER DRIER AIR INTO THE REGION. A RED FLAG WARNING REMAINS IN EFFECT FOR THE INTERIOR NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON FOR RELATIVE HUMIDITIES DROPPING BELOW CRITICAL LEVELS FOR A MARGINALLY LONG DURATION. AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL LEVELS ON WEDNESDAY...ALTHOUGH MAY DROP BRIEFLY BELOW CRITICAL LEVELS OVER THE INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE BUT WILL NOT SATISFY DURATION REQUIREMENTS. AS THE DRIER AIR FLOWS INTO THE REGION...RELATIVE HUMIDITIES WILL DROP TO 25 TO 35 PERCENT ACROSS MUCH OF THE AREA ON THURSDAY...AND A FIRE WEATHER WATCH IS IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE. FLZ001-003-005-201145- /O.NEW.KMOB.FW.A.0066.101021T1700Z-101021T2300Z/ /O.CON.KMOB.FW.W.0071.000000T0000Z-101019T2300Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 240 PM CDT TUE OCT 19 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT THURSDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. AFTERNOON RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW CRITICAL LEVELS TODAY FOR SLIGHTLY LONGER THAN FOUR HOURS THIS AFTERNOON. RELATIVE HUMIDITIES ARE ANTICIPATED TO DROP BELOW CRITICAL LEVELS FOR A LONG DURATION ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS... REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ002-004-006-201145- /O.NEW.KMOB.FW.A.0066.101021T1700Z-101021T2300Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- 240 PM CDT TUE OCT 19 2010 ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT THURSDAY AFTERNOON. RELATIVE HUMIDITIES ARE ANTICIPATED TO DROP BELOW CRITICAL LEVELS FOR A MARGINALLY LONG DURATION ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Oct 18, 1:30 PM EDT, 2 hours 35 minutes earlier.
Area forecast discussion, Oct 18, 1:30 PM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
1230 PM CDT MON OCT 18 2010
.AVIATION...(18Z ISSUANCE)SOME MID LEVEL SHORTWAVE ENERGY IS
CAUSING SOME MID/HIGH LEVEL CLOUDS. WITH CALM WINDS...FOG IS AGAIN
POSSIBLE TONIGHT INTO THE AFTER SUNRISE HOURS. AM EXPECTING MVFR
VISBYS...THOUGH SOME LOCAL DIPPING TO IFR LEVELS IS
POSSIBLE...ESPECIALLY AROUND SUNRISE.
/16
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM NOON MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM 1 PM TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Oct 18, 6:59 AM EDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 559 AM CDT MON OCT 18 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-191100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 559 AM CDT MON OCT 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT DANGEROUS WILDFIRE CONDITIONS WILL CONTINUE TODAY. OUTDOOR BURNING IS STRONGLY DISCOURAGED. A STATEWIDE BURN BAN REMAINS IN EFFECT FROM THE MISSISSIPPI FORESTRY COMMISSION AND A STATEWIDE FIRE ALERT REMAINS IN EFFECT FROM THE ALABAMA FORESTRY COMMISSION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ALTHOUGH RELATIVE HUMIDITY WILL REBOUND THROUGH THE WEEK...OUTDOOR BURNING IS STRONGLY DISCOURAGED WHILE BANS AND ADVISORIES ARE STILL IN EFFECT. THIS IS DUE TO DRY STATE OF VEGETATION IN THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 5:29 AM EDT | Fire Weather Watch | MOB | 11 hr | |
| Oct 18, 5:29 AM EDT | Red Flag Warning | MOB | 14 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.